# SDR UHLA2012121100393

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 22,927 hours, 14,234 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.  REMOVED MINOR DEBRIS FROM FLOOR GIRT RECESS AREAS, OPS CHECK GOOD IAW AMM 52-42-00.  OPS CHECK GOOD.
